Feng Li
Results

Journal Article
A Conservative Upwind Approximation on Block-Centered Difference for Chemical Oil Recovery Displacement Problem
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 6 : pp. 1246–1275

Journal Article
A Stochastic Trust-Region Framework for Policy Optimization
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 6 : pp. 1004–1030

Journal Article
Averaging of a Three-Dimensional Brinkman-Forchheimer Equation with Singularly Oscillating Forces
Journal of Partial Differential Equations, Vol. 37 (2024), Iss. 4 : pp. 355–376

Journal Article
Two Efficient Block Preconditioners for the Mass-Conserved Ohta-Kawasaki Equation
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 2 : pp. 454–488

Journal Article
The General Dabrowski-Sitarz-Zalecki Type Theorem for Odd Dimensional Manifolds with Boundary II
Communications in Mathematical Research , Vol. 40 (2024), Iss. 3 : pp. 343–382

Journal Article
Hypersonic Limit for Steady Compressible Euler Flows Passing Straight Cones
Communications in Mathematical Analysis and Applications, Vol. 3 (2024), Iss. 2 : pp. 136–167

Journal Article
Estimation for the Asymptotic Behavior of the Delayed Competition Model
Journal of Partial Differential Equations, Vol. 21 (2008), Iss. 4 : pp. 289–302

Journal Article
Lyapunov-Type Inequalities for Fractional (p,q)-Laplacian Systems
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 397–413

Journal Article
Traveling Wave Solutions of a Fourth-Order Generalized Dispersive and Dissipative Equation
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 307–318

Journal Article
Bi-Center Problem in a Class of Z2-Equivariant Quintic Vector Fields
Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 1 : pp. 57–78

Journal Article
Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 6 : pp. 645–652

Journal Article
Convergence Properties of a Modified BFGS Algorithm for Minimization with Armijo-Goldstein Steplengths
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 6 : pp. 645–652